# SDR DALA2021033001884

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Not Reported
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 REMOVE AND RE-INSTALL AFT ATTACH FITTING SLEEVE AND BOLT UPPER POSITION ON LH PYLON. CORRECTION ACTION:RE-INSTALLED PYLON TO WING AFT ATTACH-FITTING BOLT AND SLEEVE AS PER A320 FAM AMM 54-51-17. (1767755)
